Abstract
In this paper a general class of tree algorithms is analyzed. It is shown that, by using an appropriate probabilistic representation of the quantities of interest, the asymptotic behavior of these algorithms can be obtained quite easily without resorting to the usual complex analysis techniques. This approach gives a unified probabilistic treatment of these questions. It simplifies and extends some of the results known in this domain.
Citation
Hanène Mohamed. Philippe Robert. "A probabilistic analysis of some tree algorithms." Ann. Appl. Probab. 15 (4) 2445 - 2471, November 2005. https://doi.org/10.1214/105051605000000494
Information